# SDR ASAA2016092018085

- Difficulty date: September 20, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 34,269 hours, 10,530 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1701
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 31,444 hours, 10,486 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 DRIVE LIGHT EXTINGUISHED WITH ENGINE SHUTOFF.  ACFT GROUNDED.  R & R NR 2 IDG, REF AMM 24-11-11.  NO LEAKS.  OPS CHECK GOOD.
